Mathematics | Journament

Journal Ranking

Unranked

Not Yet Ranked

Quality metrics need to be calculated to establish ranking.

Sign In to Calculate Scores Authentication required

Mathematics

Indexings
scopus doaj ulakbim sci
Short Name Mathematics
Abbreviated Name mathematics
ISSN 2227-7390
Aim and Scope
URL
Author Instructions

Publications Per Year

Recent Articles (82 total)

2020
Skeletal Rearrangements of the C240 Fullerene: Efficient Topological Descriptors for Monitoring Stone–Wales Transformations
Vol. 8 , No. 6 , pp. 968-
322 views DOI Abstract
2020
A Novel Methodology to Calculate the Probability of Volatility Clusters in Financial Series: An Application to Cryptocurrency Markets
Vol. 8 , No. 8 , pp. 1216-
307 views DOI Abstract
2013
resgatando a memÓria e respeitando o direito de esquecer: a doce construÇÃo irÔnica de w. g. sebald
Vol. 17 , No. 1 , pp. 267-284
260 views DOI Abstract
2019
Reformulated Zagreb indices of some derived graphs
Vol. 7 , pp. 0-0
221 views DOI
2021
A Multicriteria Decision-Making Model for the Selection of Suitable Renewable Energy Sources
Vol. 9 , No. 12 , pp. 1318-
218 views DOI Abstract
2020
Global Research Trends in Financial Transactions
Vol. 8 , No. 4 , pp. 614-
214 views DOI Abstract
2019
Some New Fractional-Calculus Connections between Mittag–Leffler Functions
Vol. 7 , No. 6 , pp. 485-
214 views Abstract
2021
Wildfires Vegetation Recovery through Satellite Remote Sensing and Functional Data Analysis
Vol. 9 , No. 11 , pp. 1305-
206 views DOI Abstract
0
Overall
Not Rated
0
0
0
0
0
0
0
0
0
0
0